Do you need to go blind in order to join Heather Ashton’s benzo cult?

Freaking out
« on: September 25, 2018, 08:15:49 pm »

[Buddie]

The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.

Re: Freaking out
« Reply #1 on: September 26, 2018, 10:22:35 pm »

[Buddie]

I cancelled my appointment. I can’t do it :(

Ashton cultists also rabid anti-vaxxers

Vaccine in WD/ Medical Exemption
« on: July 24, 2018, 08:29:56 pm »

[Buddie]

I work with kids and my workplace wants me to take the Tdap/tetanus shot. I hardly know what it’s for and have been avoiding it for a long time because I was so sick. My immune system is very weak in WD too. Question – is this shot safe, are there side effects/potential negative outcomes, and most importantly – how will it affect protracted WD? I go through enough hell as it is. Has anybody here taken it while experiencing terrible benzo symptoms?
Is there any way I can get a medical exemption for taking it and still work, if I don’t have a doctor who believes me about my condition?
How does a medical exemption work? Will most doctors refuse to give me one if I ask?

Thank you,
[…]

Crippled Ashton disciples at Benzo Buddies unable to shower, go out in summer weather

Hot weather
« on: July 17, 2018, 03:31:50 pm »

[Buddie]

Has anyone had issues with breathing in the heat? I don’t get it. If I go in the heat it’s like I’m having major issues breathing and my back and chest muscles get really tight. Same if I take a hot shower. I’m afraid somethings wrong. Feel like I’ve posted so much recently but I don’t know how much more of this I can take.

Re: Hot weather
« Reply #1 on: July 17, 2018, 05:55:14 pm »

[Buddie]

I live in FL and the heat totally brings on some discomfort, basically just heightening a kinda overheated feeling. ill get woozy, wobbly, overheated and gonna pass out feeling very very easily and immediately sometimes outside. yeah trouble breathing. hot water in shower i feel weird too

its the withdrawal, we are super duper sensitive, but its also hot as all hell out there, and we need to be careful anyway

if you think about it, when we actually felt good, heat still brought on some weirdness, whether outside or a hot shower, it just wasnt enough to make us uncomfortable right away maybe, but now with our sensitivity, it can be pretty impactful immediately.

we’re also experiencing crazy hot summers with humidity, and even at our best ,definitely gotta be mindful of the heat as it can overcome the healthiest of us

Shocking story of woman who spent 50 years on benzos

After 50 years (yes, really, 50 years) I am benzo free x 2 months
« on: March 02, 2018, 03:07:19 pm »

[Buddie]

Greetings everyone,

I’m posting this to give others hope. One of the things I needed most during my interminably l-o-n-g taper, was HOPE. I’m in a category of VERY long time benzo users who started taking the various benzo meds as a child for seizure disorder and I was “cold turkeyed” numerous times without anyone seeming to know what was going on with withdrawal symptoms so when symptoms from withdrawal got bad, they would simply put me back on the benzos — often at an even higher dose. There just is no data or comparison available for someone in my situation so neither I, nor my docs, nor even my pharmacology specialist, has had any idea of what to expect. I realize I am very early days yet and I keep wondering if symptoms are going to come crashing down on me, but after the first two months completely off, things are starting to feel better. I definitely have symptoms and I am concerned, at my old age and with my long term use, about permanent neurological damage, but I am managing day to day and starting to feel better.

I did a long, slow taper starting with the Ashton protocol for a cross over from Lorazepam to Diazepam, then went to liquid micro-tapering for about a year and a half, then ended the last 2 mg of Valium with dry tapering the pills by cutting them into small pieces and and taking rather long holds between the cuts. During the taper I was able to work part-time, travel overseas, move households to another state, travel frequently to another state to help care for my elderly parents, organize a wedding for my daughter and managed to usually be a semi-functioning human being, although there were days, weeks and sometimes months when I was tremoring, in a brain fog, unable to sleep, felt like my head would explode, wearing dark glasses all day, walking with a cane and lying around the house with all the curtains closed fearing it would never end. I will post some of my symptoms, my coping mechanisms and my experiences in the board for those who have been “off benzos for two months or more” in case there is anything others might find helpful.

I was extremely fortunate to have excellent Medical, pharmacological and emotional support along with a stable income from a gainfully employed and incredibly supportive husband. AND, very critical, I had the same Medical Insurance as US senators, Congressmen and Federal Employees have access to. Everyone derseves the kind of help and support I have had and I cannot overemphasize the role that support has played in my being able to do this. I was also fortunate to have received plenty of help and support early on in my taper from all you wonderful folks here on BB. Without your knowledge, experience and encouragement, I wouldn’t have been able to tell my doctors what I needed to do to get better. For this, I am eternally, and deeply from the heart, grateful!

I had doctors, friends and family members tell me tapering off at my age was; “a huge mistake”, “not worth it” and “against medical advice”, and I have no idea what is in store for me long term, but I can honestly say again, with gratitude, excitement and hope, thanks to all the wonderful support, I DID IT AND I FEEL BETTER!!!

Don’t lose hope!

Best to everyone,

Mo
« Last Edit: March 02, 2018, 03:31:25 pm by [Buddie] »